It looks like you are applying Saphire's Shake effect followed by the Transform effect. What else is going on in the project? You have not given us much to work on.
We don't know anything about your comp or your workflow or if this happens with just a simple comp like a shape layer or a text layer and the effect.
The easiest way to start diagnosing problems is to press the U key twice with all or none of your layers selected and start looking for things to turn off. This will show you everything that has been modified in the comp. Leave the effect that you are switching on and off in your screencast on and start turning other things on and off or resetting values.
Also, what exact version of CC 2014 are you using? I know it's not the most updated version because your interface is still amber.
I think now its the trapcode plugins that make the whole screen red couse everytime i use a plugin from trapcode then it wents red